# SDR CA000511028

- Difficulty date: April 4, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 23065341
- Condition: Damaged
- Location: Engine
- Part time: 42,600 hours, 27,900 cycles
- Component: Engine (Turbine/, Allsn, AE3007A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD, OIL PX LOSSED,AND ALL CHIP DETECTORS WERE CONTAMINATED. A FAILURE REPORT WILL BE FILED FOLLOWING INVESTIGATION.
